# SDR SWAA2022021158250

- Difficulty date: January 5, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABSD71701100
- Part serial: 32537
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK FROM STA 597 TO STA 616 LH SIDE AT PASSENGER CABIN (1 EA) ; 2022-11167 / [01] REPLACED EMERGENCY LIGHT BATTERY PACK FROM STA 597 TO STA 616 LH SIDE AT PASSENGER CABIN (1 EA) P/N OFF: ABS-D717-01-100 S/N OFF: 32537; P/N ON: D717-01-100SWA S/N ON: WN0211 IAW B737-700 AMM 33-51-06-960-805 STEP 4 D (4) THRU (7) AND PERFORMED INSTALLATION TEST OK.; [02] REPLACED EMERGENCY LIGHT BATTERY PACK FROM STA 597 TO STA 616 LH SIDE AT PASSENGER CABIN (1 EA) P/N OFF: ABS-D717-01-100 S/N OFF: 32537; P/N ON: D717-01-100SWA S/N ON: WN0211 IAW B737-700 AMM 33-51-06-960-805 STEP 4 D (4) THRU (7) AND PERFORMED INSTALLATION TEST OK.
